# SDR SWAA2020091015204

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 29,578 hours, 12,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT AT CEILING LENS NOT SECURE.  INSTALLED LENS AS REQUIRED, AS PER AMM 33-51-01.  OPS CHECK OF LIGHT IS NORMAL.
